In the present paper we study the behaviour, as p goes to 1, of the renormalized solutions to the Dirichlet problems for the p-laplacian equations with summable datum. We prove that these renormalized solutions pointwise converge, up to ``subsequences", to a function which is a solution to a ``limit problem" involving the so called 1-Laplace operator.

On the solutions to 1-Laplacian equation with L^1 data / Mercaldo, Anna; S., Segura de Leon; Trombetti, Cristina. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 256:8(2009), pp. 2387-2416. [10.1016/j.jfa.2008.12.025]

On the solutions to 1-Laplacian equation with L^1 data

MERCALDO, ANNA;TROMBETTI, CRISTINA
2009

Abstract

In the present paper we study the behaviour, as p goes to 1, of the renormalized solutions to the Dirichlet problems for the p-laplacian equations with summable datum. We prove that these renormalized solutions pointwise converge, up to ``subsequences", to a function which is a solution to a ``limit problem" involving the so called 1-Laplace operator.
2009
On the solutions to 1-Laplacian equation with L^1 data / Mercaldo, Anna; S., Segura de Leon; Trombetti, Cristina. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 256:8(2009), pp. 2387-2416. [10.1016/j.jfa.2008.12.025]
File in questo prodotto:
File Dimensione Formato  
MSTestratto.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: Accesso privato/ristretto
Dimensione 294.42 kB
Formato Adobe PDF
294.42 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11588/196770
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 45
  • ???jsp.display-item.citation.isi??? 45
social impact